Phiếu bài tập Điều dưỡng sức khỏe tâm thần có đáp án

Phiếu bài tập Điều dưỡng sức khỏe tâm thần miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

What is Russell's sign, seen in some patients with eating disorders?

  1. AFine, downy hair growing on the face and back
  2. BCalluses or scars on the back of the hand from inducing vomiting
  3. CYellowing of the skin from eating a lot of carrots
  4. DSwelling of the ankles and feet during the first days of refeeding in hospital
2.Dễ

According to DSM-5, how long must symptoms last for a major depressive episode to be diagnosed?

  1. AAt least 2 days
  2. BAt least 6 months
  3. CAt least 2 years
  4. DAt least 2 weeks
3.Dễ

Which pattern of decline is typical of vascular dementia?

  1. AComplete recovery within a few weeks
  2. BStepwise, with sudden worsening after each new vascular event
  3. CRapid improvement after starting antipsychotic medicine
  4. DVery gradual and steady from the start, without sudden changes
4.Trung bình

Một người bệnh trả lời câu hỏi về bữa sáng: "Trứng đến từ gà, gà sống ở nông trại, chú tôi có một nông trại, chú lái chiếc máy kéo đỏ…" và không bao giờ trả lời. Đây gọi là gì?

  1. ANói vòng vo (circumstantiality)
  2. BLời nói lộn xộn (word salad)
  3. CNói lạc đề (tangentiality)
  4. DTư duy bị chặn
5.Trung bình

A patient who started a high-dose corticosteroid (prednisolone or prednisone) a week ago is now euphoric, sleeping little and talking very fast. What should the nurse suspect?

  1. AAlcohol withdrawal
  2. BLithium toxicity
  3. CMood changes caused by the corticosteroid
  4. DA normal reaction to feeling better from the treatment
6.Trung bình

A patient taking sertraline wants to take ibuprofen regularly for arthritis. What should the nurse teach?

  1. AThe combination increases the risk of bleeding, especially in the stomach, so discuss it with the prescriber
  2. BIbuprofen will make the sertraline work faster
  3. CThe combination is completely safe because they act on different systems
  4. DIbuprofen should be taken instead of sertraline on the days when the arthritis pain is bad, to avoid any interaction
7.Khó

A teenager says she cuts herself "to feel better, not to die." Which statement about this is correct?

  1. ASelf-injury without suicidal intent shows that she has no mental health problems that need any treatment
  2. BShe should be told that cutting is only attention-seeking behaviour
  3. CSelf-injury without suicidal intent never needs any assessment
  4. DNon-suicidal self-injury still increases the long-term risk of suicide, so risk is assessed each time
8.Khó

A nurse teaches a family member how to use a naloxone kit. Which statement shows a need for further teaching?

  1. A"I'll check his breathing and put him in the recovery position if he is breathing but still not awake."
  2. B"I'll stay with him, because the overdose can come back."
  3. C"If he doesn't respond, I may need to give a second dose."
  4. D"Once I've given the naloxone, I don't need to call an ambulance."

Đáp án

  1. 1. B · Calluses or scars on the back of the hand from inducing vomiting
  2. 2. D · At least 2 weeks
  3. 3. B · Stepwise, with sudden worsening after each new vascular event
  4. 4. C · Nói lạc đề (tangentiality)
  5. 5. C · Mood changes caused by the corticosteroid
  6. 6. A · The combination increases the risk of bleeding, especially in the stomach, so discuss it with the prescriber
  7. 7. D · Non-suicidal self-injury still increases the long-term risk of suicide, so risk is assessed each time
  8. 8. D · "Once I've given the naloxone, I don't need to call an ambulance."

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.